# SDR ABXA9500708

- Difficulty date: June 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N825AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46115
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Beam
- Part number: 5750043501
- Condition: Corroded
- Location: Bs 660
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D - CHECK AND ACCEPTANCE INSPECTIONS, FOUND CORROSION ON THE HORIZONTAL FLANGES OF THE FORWARD KEEL TEE.  REPAIRED IAW ABX REA D853-11886-MR.
